Translator Disclaimer
January 2019 On the theory of $4$-th root Finsler metrics
Akbar Tayebi
Tbilisi Math. J. 12(1): 83-92 (January 2019). DOI: 10.32513/tbilisi/1553565628

Abstract

In this paper, we consider exponential change of Finsler metrics. First, we find a condition under which the exponential change of a Finsler metric is projectively related to it. Then we restrict our attention to the $4$-th root metric. Let $F=\sqrt[4]{A}$ be an $4$-th root Finsler metric on an open subset $U\subset \mathbb{R}^n$ and ${\bar F}=e^{\beta/F}F$ be the exponential change of $F$. We show that ${\bar F}$ is locally projectively flat if and only if it is locally Minkowskian. Finally, we obtain necessary and sufficient condition under which ${\bar F}$ be locally dually flat.

Acknowledgment

The author would like to thank the anonymous referees for their suggestions and comments which helped in improving the paper.

Citation

Download Citation

Akbar Tayebi. "On the theory of $4$-th root Finsler metrics." Tbilisi Math. J. 12 (1) 83 - 92, January 2019. https://doi.org/10.32513/tbilisi/1553565628

Information

Received: 27 April 2018; Accepted: 20 December 2018; Published: January 2019
First available in Project Euclid: 26 March 2019

zbMATH: 07172302
MathSciNet: MR3954221
Digital Object Identifier: 10.32513/tbilisi/1553565628

Subjects:
Primary: 53B40
Secondary: 53C60

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 1 • January 2019
Back to Top